# SDR SWIA20230428

- Difficulty date: April 28, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 20,037 hours, 12,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF VWS BOX FOUND 4 AREAS OF GOUGES ON EXTERNAL CF III SKIN AROUND FASTENER HOLES, AND 29 HOLES DRILLED OUT OF ROUND BETWEEN FR 88- 89, BETWEEN STGR 28R- 25R AS MARKED.     (C-CHECK RO 5/12/2023)    REPAIRED 4 AREAS OF GOUGES ON EXTERNAL CF III SKIN AROUND FASTENER HOLES AND 29 HOLES OF ROUND BETWEEN FR 88- 89, BETWEEN STGR 28R- 25R, REF E175 SRM 53-00-00/REPAIR 03P
